MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734060 I7 110V; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC EQUIPMENT RACK 9734060 I7 110V; INSTRUMENT, STEREOTAXIC
Model Number 9734060
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The system passed a system checkout and was determined to be fully operational.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while in a cranial resection, the navigation system displayed a "localizer not connected" message.It was reported that the camera of the navigation system was fully connected and that the leds for the camera were green.It was reported that the navigation interface unit (niu) reset button did not restore functionality.It was reported that the navigation system was rebooted which restored functionality.There was a reported delay to the procedure of approximately 20 minutes due to this issue.
 
Additional Manufacturer Narrative
The software analysis determined that the logs were reviewed but provided no additional insight regarding the cause of reported complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
EQUIPMENT RACK 9734060 I7 110V
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9404695
Report Number1723170-2019-05846
Device Sequence Number1672428
Product Code HAW
UDI-Device Identifier00613994653482
UDI-Public00613994653482
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2012
Device Model Number9734060
Device Catalogue Number9734060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight92